# SDR N6WA2015070301

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 29,689 hours, 21,949 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MSG ON TAKEOFF.  FOUND WATER IN THE STBY P3 & S3.  REMOVED WATER & RECONNECTED QD IAW AMM 34-11-00.  NO PITOT STATIC TEST REQUIRED IAW AMM 34-11-00 & MX-043. PERFORMED OPERATIONS TEST OF STALL PROTECTION SYS IAW AMM 27-35-01.
